# SDR UPS06847876

- Difficulty date: August 1, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799476
- Condition: Corroded
- Location: Fs 848 L24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 HEAVY CORROSION ON L24R WING-TO-BODY STRUCTURES FWD OF MAIN BARREL NUT STA 848 RT W/W UPPER FWD.  REPAIRED STRUCTURE AT STA 848 L24R FWD OF MAIN BARREL NUT RT W/W IAW SAA EA NR 008-5320-01-A0357, UPS RAA NR 53-20577, MFG DWG  NR5646674 REVJ, BAC SERV. MSG NR 1-218619854, AND FAA FORM 8100-9.
